user: pass:

Title: Mathematical model of black rhino translocation strategy
Author(s): Aldila, D.; Hutchinson, A.J.; Woolway, M.; Owen-Smith, N.; Soewono, E.
Year published: 2015
Journal: Journal of Mathematical and Fundamental Sciences (Bandung)
Volume: 47 (1)
Pages: 104-115
File: View PDF: 707,1 kb
Any PDF files provided by the RRC are for personal use only and may not be reproduced. The files reflect the holdings of the RRC library and only contain pages relevant to rhinoceros study, and may not be complete. Users are obliged to follow all copyright restrictions.
Categories and original text of this Reference:

Black Rhino
A deterministic mathematical model of the black rhino population in South Africa will be discussed. The model is constructed by dividing the black rhino population into multiple patches. The impact of human intervention on different translocation strategies is incorporated into the model. It is s...

[ Home ][ Literature ][ Rhino Images ][ Rhino Forums ][ Rhino Species ][ Links ][ About ]